# SDR DALA2015092005725

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON RT WING UPPER SKIN AFT EDGE HEATER BLANKET AREA.  ELONGATED HOLES WERE PERFORMED WITH ER/A 537776-14AD, REV A AND ETI 88-15-316.
